# SDR DALA2015072804684

- Difficulty date: July 24, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 35,587 hours, 18,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FAILS EMERGENCY LIGHTS TEST.  REPLACED L1 SLIDE.
